(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 133 (2015) | previous | next

  • Nikos D. Bagis; M. Lawrence Glasser
    Evaluations of a Continued Fraction of Ramanujan
    133 2015 pages 1–10 paper@EMS review@mr
  • Florian Ivorra
    Mixed Hodge complexes and higher extensions of mixed Hodge modules on algebraic varieties
    133 2015 pages 11–77 paper@EMS review@mr
  • Changwen Li; Xiaolong Yu; Na Tang
    Finite $p$-supersoluble groups with some $E$-$S$-supplemented subgroups
    133 2015 pages 79–90 paper@EMS review@mr
  • Peter Loth
    Pure injective and $\ast$-pure injective LCA groups
    133 2015 pages 91–102 paper@EMS review@mr
  • Risto Atanasov; Mark Budden; Joshua Lambert
    Character difference digraphs over finite fields
    133 2015 pages 103–115 paper@EMS review@mr
  • Roghayeh Hafezieh; Pablo Spiga
    Groups having complete bipartite divisor graphs for their conjugacy class sizes
    133 2015 pages 117–123 paper@EMS review@mr
  • Rodolphe Richard
    Des $\pi$-exponentielles I: vecteurs de Witt annul├ęs par Frobenius et algorithme de (leur) rayon de convergence
    133 2015 pages 125–158 paper@EMS review@mr
  • Ma gorzata Michalska; Witold Mozgawa
    α-isoptics of a triangle and their connection to α-isoptic of an oval
    133 2015 pages 159–172 paper@EMS review@mr
  • Sima Kiani; Hamid Reza Maimani; Mohammad Reza Pournaki; Siamak Yassemi
    Classification of rings with unit graphs having domination number less than four
    133 2015 pages 173–195 paper@EMS review@mr
  • Michele Marini; Berardo Ruffini
    On a class of weighted Gauss-type isoperimetric inequalities and applications to symmetrization
    133 2015 pages 197–214 paper@EMS review@mr
  • Shintaro Kondo
    Almost-periodic solution of linearized Hasegawa-Wakatani equations with vanishing resistivity
    133 2015 pages 215–239 paper@EMS review@mr
  • Adel Alahmadi; Alberto Facchini; Nguyen Khanh Tung
    Automorphism-invariant modules
    133 2015 pages 241–259 paper@EMS review@mr

printer-friendly version

Valid XHTML 1.0 Valid CSS